MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542630
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right deflation.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 60-year-old caucasian female patient underwent revision breast augmentation with 225cc mentor siltex round moderate profile and experienced breast implant deflation on her right side postoperatively; diagnosed after physical exam.The patient has consulted with the healthcare professional.As a result, the device was explanted on (b)(6) 2025.
 
Additional Manufacturer Narrative
On november 12, 2025, the mentor failure analysis lab received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.On november 17, 2025, mentor became aware the replacement devices used were catalog number 3502225; serial number (b)(6) on the left side, and catalog number 3502225; serial number (b)(6) on the right side on (b)(6) 2025.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On november 19, 2025, device evaluation was completed as follows: mentor conducted a visual inspection, and microscopic examination of the returned device.Visual analysis of the returned device revealed that the breast implant was found to have a tear on the posterior view, measuring approximately 3.7 cm.Microscopic examination was performed and the cause of the deflation could not be identified.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformance's were identified as part of this evaluation.Although no conclusion could be reach on the cause of the reported event, the instructions for use contain the following caution: causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23362341
Report Number1645337-2025-11809
Device Sequence Number8871268
Product Code FWM
UDI-Device Identifier00081317001751
UDI-Public00081317001751
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1994
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3542630
Device Lot Number88524
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/12/2025
11/19/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/19/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/1993
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite